# SDR CHQA200900162

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 21,920 hours, 17,894 cycles
- Engine: Allsn AE3007A
- Engine time: 10,748 hours, 9,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 2 & 3 FLOOR EMERGENCY LIGHT STRIPS WOULD NOT ILLUMINATE.  THE CONNECTOR ON THE NR 3 INVERTER WAS RE-SECURED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
